# SDR ASAA2018040224218

- Difficulty date: April 2, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 32,276 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING 2 EA EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK GROUNDED - YES. CHARGED BATTERY PACK AND RETESTED LT OVERWING 2 EA EMERGENCY LIGHTS AND OPS (CAPACITY) CHECK GOOD IAW AMM 33-51-06-200-801 STEPS 6D 1-3.
